MathSciNet Relay Station
MathSciNet bibliographic data
MR500619 (80e:05066) 05C25
Ronse, Christian On homogeneous graphs. J. London Math. Soc. (2) 17 (1978), no. 3, 375–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement